MathSciNet Relay Station
MathSciNet bibliographic data
MR2540986 42B25 (42C15)
Melas, Antonios D. Dyadic-like maximal operators on $L\log L$ functions. J. Funct. Anal. 257 (2009), no. 6, 1631–1654.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement